# SDR 0102686626

- Difficulty date: July 29, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 84,926 hours, 14,314 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE WHEEL WELL FIRE DETECTION LIGHT, BELL, AND MASTER CAUTION CAME ON.  AIRCRAFT RETURNED TO SEA AND AND LANDED WITHOUT INCIDENT.  REPLACED THE FIRE DETECTION AND WARNING CARDS A9 AND A17, AND RIGHT SEGMENT OF FIRE DETECTOR M694.  OPERATIONAL CHECK GOOD.
